Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Using hydroquinone cream to improve complexion. Red boils and black spots developed on skin. How to get rid?

hello I have been using hydroquinone cream (Hyde) mixed with Clobetesol Tenovate cream BP evey night to improve my complexion for more than 6 years now. I have seen excellent results on my complexion. but the skin developed red boils which has now turned to black spots on my face - this happened after 6 months since i started using the cream and the black spots are still on my face, is there a way to get rid of this? also can i continue to use this combination? as i am kind of addicted to my complexion now, kindly reply.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Dermatologist 's  Response
Dear Gupta you are applying potent steroid on your face for a long time. It is because of this that u have developed so much side effects on your face. Now apply mild steroid like hydrocortisone for a week then stop it after few more weeks u will be alright .only apply fusidic acid cream ond sunblock before going outside ...
Answered: Mon, 16 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor